On a third-order three-point regular boundary value problem
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 30 (1991) no. 1, pp. 75-86
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1991_30_1_a6,
author = {\v{S}enky\v{r}{\'\i}k, Martin},
title = {On a third-order three-point regular boundary value problem},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {75--86},
year = {1991},
volume = {30},
number = {1},
mrnumber = {1166427},
zbl = {0752.34017},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a6/}
}
TY - JOUR AU - Šenkyřík, Martin TI - On a third-order three-point regular boundary value problem JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1991 SP - 75 EP - 86 VL - 30 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a6/ LA - en ID - AUPO_1991_30_1_a6 ER -
Šenkyřík, Martin. On a third-order three-point regular boundary value problem. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 30 (1991) no. 1, pp. 75-86. http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a6/